He acting very strange. Could it be because he has stopped taking quetiapine?
My boyfriend was prescribed quetiapine 25mg but has stopped taking his tablets. Is that OK?
Question posted by Mahony on 10 May 2021
Last updated on 10 May 2021 by WildcatVet
This may be the classic mistake many people make. Either they feel better and think they don't need the medication anymore or they can't deal with potential side effects or they stop abruptly and experience discontinuation symptoms.
How long has he been taking it and what was it prescribed for? The original symptoms may return.
He needs to talk with his doctor and get some professional advice because as you say he's acting strangely.
Best regards and I hope he's feeling better soon.
- Quetiapine uses and safety info
- Quetiapine information for Healthcare Professionals (includes dosage details)
- Side effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.